# SDR MASA20220329148

- Difficulty date: October 25, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NUMBERSH69032127
- Part serial: NA
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FLOOR SEAT RAIL FS349-FS485 BL 9.0 AT PAX CABIN | FLOOR SEAT RAIL FS349-FS485 BL 9.0 AT PAX CABIN WAS REPLACED PER CRJ-900 SRM 53- 00-49.
